The Annals of Mathematical Statistics

Distances of Probability Measures and Random Variables

R. M. Dudley

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 5 (1968), 1563-1572.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698137

Digital Object Identifier
doi:10.1214/aoms/1177698137

Mathematical Reviews number (MathSciNet)
MR230338

Zentralblatt MATH identifier
0169.20602

JSTOR
links.jstor.org

Citation

Dudley, R. M. Distances of Probability Measures and Random Variables. Ann. Math. Statist. 39 (1968), no. 5, 1563--1572. doi:10.1214/aoms/1177698137. https://projecteuclid.org/euclid.aoms/1177698137


Export citation